# SDR HNAA2025051200345

- Difficulty date: March 25, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 44,968 hours, 39,712 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F036860 LH #5 SEAT TRACK GOUGED WITH PITTING CORROSION.  RAR LH INBORD #5 SEAT TRACK IAW EMB 145 AMM 53-01-06
